# SDR ABXA9500476

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 591046522
- Condition: Gouged
- Location: Ws 64
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE RIGHT WING LOWER SKIN GOUGED AND CHAFED AT TRAILING EDGE, OUTBOARD OF THE MAIN LANDING GEAR DOOR JAMB.  REPAIRED RIGHT WING LOWER SKIN IAW ABX REA D957-11255-MR.
